MathSciNet Relay Station
MathSciNet bibliographic data
MR1072336 (92e:22006) 22A20 (43A60)
Dzinotyiweyi, Heneri A. M. Uniformly continuous and weakly almost periodic functions on some topological semigroups. Proc. Amer. Math. Soc. 114 (1992), no. 2, 571–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement